JournalszaaVol. 14, No. 4pp. 751–777

Existence and Uniqueness of a Regular Solution of the Cauchy- Dirichlet Problem for Doubly Nonlinear Parabolic Equations

  • A.V. Ivanov

    Russian Acadademy of Sciences, St. Petersburg, Russian Federation
Existence and Uniqueness of a Regular Solution of the Cauchy- Dirichlet Problem for Doubly Nonlinear Parabolic Equations cover
Download PDF

Abstract

Existence and uniqueness of some Holder continuous generalized solution of Cauchy-Dirichlet problem for a class of degenerate or singular quasilinear parabolic equations is established. Similar equations arise in the study of turbulent filtration of a gas or a fluid through porous media.

Cite this article

A.V. Ivanov, Existence and Uniqueness of a Regular Solution of the Cauchy- Dirichlet Problem for Doubly Nonlinear Parabolic Equations. Z. Anal. Anwend. 14 (1995), no. 4, pp. 751–777

DOI 10.4171/ZAA/650